# SDR SWIA20230313

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,424 hours, 36,562 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE WHEN GEAR HANDLE WAS SELECTED DOWN ON APPROACH.  NOSE GEAR SHOWED DOWN AND LOCKED BUT BOTH MAIN GEAR WERE NOT. RAN QRH PROCEDURE AND ALL THREE GEAR EVENTUALLY CAME DOWN AFTER THE MANUAL GEAR EXTENSION HANDLE WAS PULLED.C: MEL 32-30-1CAT A DUE WITHIN 1 FLIGHT DAY FROM 03/13/2023CAT II DOWNGRADED**ODI: REQUIRES UPPER MGMT APPROVAL FOR RTS**GEAR DISAGREE WARNING MESSAGE WHEN GEAR HANDLE WAS SELECTED DOWN ON APPROACH.  NOSE GEAR SHOWED DOWN AND LOCKED BUT BOTH MAIN GEAR WERE NOT. RAN QRH PROCEDURE AND ALL THREE GEAR EVENTUALLY CAME DOWN AFTER THE MANUAL GEAR EXTENSION HANDLE WAS PULLED.  (FLIGHT 4257 FILED CLOSED)MAR 13, 2023  STATION: DLH--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. CAT II DOWNGRADEDCODES LEG 1: DI15 ARROW ON, SOV ARROW NEAR, DI ARROW ON, S35 ARROW NEAR, S21 ARROW NEAR, S22 ARROW FAR, DI09 ARROW OFF, DI11 ARROW ON, S30 ARROW FAR, S31 ARROW FAR, S32 ARROW FAR, DI14 ARROW ON, AND COMPLETE.
